I have posted this already in reply to my original post about the haematologist referral, but wasn't sure if it would show up in the main forum so am posting here too. Hope that's ok.
Hi All I am sorry I have taken so long to update the group. The constant fight is exhausting! Haematologist came back and said that my MRI was fine, no issues and said -
"test of B12 status has shown a normal urine MMA/creatinine ratio and a normal serum homocysteine level consistent with a normal tissue B12 level." He went on to say - "there is no justification on the basis of these blood tests to administer B12 injections more frequently than at 2 weekly intervals."
He goes on to state that he believes the bleeding gums is down to my extremely low Vit. C. 4 (25-?) and recommends ascorbic acid for 6 weeks and then a lower maintenance dose of 50mg daily.
He then totally dismisses all the usual symptoms of B12 saying -
" With regards to her ongoing symptoms of memory loss, forgetfulness, foggy headed-ness and extreme lethargy, I went on to reassure Mrs ??? that I doubt these symptoms ca be attributed to B!12 deficiency."
He then ends with saying that as my symptoms are troubling me to "..such a degree, I think she would benefit from a referral to a Neurologist."
Verbally to me he thought Dr should refer me to a memory clinic and told me Dr should have given me ongoing maintenance dose of D3 as per the guidelines, but did not mention any of this in letter to Dr.
The letter resulted in Dr's refusing to give me anymore that 1 injection every 2 weeks despite me saying I should be having every other day until no further improvement and I still have serious neurological issues but they are now totally dismissing that on the basis of the above statement from the haematologist. Have an appointment to discuss the reults.... just don't know what to say to convince Dr. I need more frequent injections as I stopped the every other day very prematurely due to fear of Dr stopping them altogether after being told by nurse if I didn't agree to a re-test of B12 serum,treatment would be withdrawn, (explained in another post).
Help! Sooo fed up!